Medical Questions > Womens Health > Birth Control Forum

Stopping birth control side effects?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
So I stopped taking my birth control around september and its now december. my (now) ex bf and I only had sex once after I stopped but we used a condom.

I havent started my period since aug or mid sept. Its scaring me to death. Sad I know some times birth control delays periods and such...but Im SO worried. My boobs have been slightly sore and sorry if this is tmi but my discharge keeps changing. Its been a few months, so would I be showing by now if I were pregnant?

I know none of you can really help...I just need some insight...like if this has happened to any of you before.
Did you find this post helpful?
|

User Profile
replied December 6th, 2011
Hi,
Welcome to ehealthforum,
If pregnancy is suspected, look out for development of any other new symptoms suggestive of pregnancy and consider visiting your gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately) as sometimes, you can keep getting false negative results with urine pregnancy test kits. If pregnancy gets ruled out, further evaluation would be needed to look for the underlying cause for your absent periods (especially post-pill amenorrhea, ovarian suppression, ovarian failure, hormonal derangements, thyroid hormone abnormalities etc). Treatment as needed (based on examination and investigations results) would be started to help you get your periods and regulate them.
Take care.



|
Did you find this post helpful?

replied December 6th, 2011
Birth Control/Hair loss
I am wondering is there any side effect if someone used the birth control over eight years? my hair start falling loss and haven't growing back at all. The main reason I used the birth control for my acne reason and I stopped bc pills over a year however my acne come back and my hair loss a lot lately- my period cycle become not normal so I have to go back to take the birth control- is it good?
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.